On factoring a matric polynomial with scalar coefficients
Compositio Mathematica, Tome 6 (1939) , pp. 235-238.
@article{CM_1939__6__235_0,
     author = {Thurston, H. S.},
     title = {On factoring a matric polynomial with scalar coefficients},
     journal = {Compositio Mathematica},
     pages = {235--238},
     publisher = {Johnson Reprint Corporation},
     volume = {6},
     year = {1939},
     zbl = {0019.39101},
     language = {en},
     url = {archive.numdam.org/item/CM_1939__6__235_0/}
}
Thurston, H. S. On factoring a matric polynomial with scalar coefficients. Compositio Mathematica, Tome 6 (1939) , pp. 235-238. http://archive.numdam.org/item/CM_1939__6__235_0/